Journal of Differential Geometry

Cycles and relative cycles in analytic $K$-homology

Paul Baum, Ronald G. Douglas, and Michael E. Taylor

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 3 (1989), 761-804.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443829

Digital Object Identifier
doi:10.4310/jdg/1214443829

Mathematical Reviews number (MathSciNet)
MR1021372

Zentralblatt MATH identifier
0697.58050

Subjects
Primary: 58G12
Secondary: 19K56: Index theory [See also 58J20, 58J22] 32F20 35J99: None of the above, but in this section 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 58G20

Citation

Baum, Paul; Douglas, Ronald G.; Taylor, Michael E. Cycles and relative cycles in analytic $K$-homology. J. Differential Geom. 30 (1989), no. 3, 761--804. doi:10.4310/jdg/1214443829. https://projecteuclid.org/euclid.jdg/1214443829


Export citation